I have had swollen feet and ankles for a very long time. It hasn't been until recently that the swell so much I can not wear shoes. They were burning so bad on the bottoms also. My RA Doctor upped my Gabapentine to 2000mg per day. it has helped with the burning. They were burning and sharp needle pains all the time, but got worse at night. The swelling would some times go down a little over night, but then as soon as I get up and walk or stand for a few minutes they start to swell up again. I am 46 years old, I have fibromyalgia. I am very over weight 350lbs, 5'10". I have been off of work for over a year now because of the pain all over. I have a hard time standing on hard surfaces, especially without shoes. I will be in the kitchen for a while the pain will go from my feet to my knees then to my lower back. When it gets that bad, I can hardly go up or down steps. I understand that weight as alot to do with these kinds of things. But it started before I gained the weight. My feet started to hurt then they just got worse where i can't walk like I used to. I would walk from 1 to 3 miles a day. Used to weigh 150 lbs. I am in the process of having the weight loss surgery to see what that will do. But since I had this before I gained all this weight. not so sure it will get rid of the swelling. I have had all the heart tests, kidney, gallbladder, liver, neuropathy test, test for blood clots. All fine. I take lasix twice a day, doesn't change the swelling. There are some days, maybe every few months I wake up and almost all the swelling is gone. But when I get up and move around or just stand in the shower they start to swell. I have given up. I am on long term disability from work. Not getting a lot of money, can't afford more tests that lead to nothing. I have 5 dogs that I can;t go out and play with, I want my life back. Please can you help?:(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?